# SDR CALA2013071100481

- Difficulty date: July 7, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 40,347 hours, 12,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3016691
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 EXTERIOR EMERGENCY LIGHT INOPERATIVE IDT INS-20.  RELAMPED L4 EXTERIOR EMERGENCY LIGHT.  OPS TEST NORMAL REF AMM TASK 33-51-06-962-001-002.
